| Model Number |
02.12.E0310FL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Joint Laxity (4526); Implant Pain (4561)
| Date of Event |
05/01/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 6 months from the primary, the patient came in presenting anterior knee pain and the cause is unknown.There was no reports of trauma.The surgeon revised the 10mm insert to a 12mm insert.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 05 may 2026 lot 2520111: (b)(4) items manufactured and released on 10-sept-2025.Expiration date: 2030-aug-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: the surgeon revised liner height, which is a common practice to restore joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.